Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red spot on foot, no itching, no burn, hurts while pealing skin

Hi, my boyfriend had noticed this little red spot on the bottom of hos foot and the skin was peeling also, he thought maybe it would go away so he let it be for a few days and not the red spit is bigger and more blotchey looking, it doesn t itch or burn and it only hurts when he tries to peal the skin off he isn t so much worried about it but I am! Any ideas??? :/
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
From your description the red spot seems to be due to czema or dermatitis- may be allergic in origin. Please do not worry as most of such rashes are self limiting and subside on applying 1% hydrocortisone ointment. Do not itch or scratch on the area to avoid any infection.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor